A note on the equilibria of the unbounded traveler’s dilemma
Alessandro Ispano
Mathematical Social Sciences, 2015, vol. 77, issue C, 52-54
Abstract:
When there is no upward limit on admissible claims, the traveler’s dilemma admits a continuum of symmetric mixed strategy equilibria in addition to the pure strategy equilibrium in which both players ask and obtain the minimum. The payoff of any of these equilibria exceeds the payoff of the pure strategy one and any claim represents an attainable payoff. If the distinction between a large and an unbounded action set is fuzzy, this result can explain some puzzling stylized facts on the behavior of experimental subjects in the game.
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165489615000657
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:77:y:2015:i:c:p:52-54
DOI: 10.1016/j.mathsocsci.2015.07.001
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().